RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1987, Volume 51, Issue 5, Pages 915–935 (Mi izv1325)  

Systems of generators for centralizers of rigid elements of the braid group

G. G. Gurzo


Abstract: The problem of describing centralizers of elements of the braid group was posed by Artin in 1947. An element of the braid group $\mathfrak B_{n+1}$ is said to be rigid if it can be represented as a positive word that is not equal to any other word in the braid semigroup. Explicit expressions are given for finite systems of generators for the centralizers of a wide class of rigid elements. The article is a continuation of the author's paper Systems of generators for the normalizers of certain elements of the braid group (Izv. Akad. Nauk SSSR. Ser. Mat., 1984, V. 48, № 3, P. 476–519), where the history of the problem is covered, and a list of references provided.
Bibliography: 2 titles.

Full text: PDF file (2447 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1988, 31:2, 223–244

Bibliographic databases:

UDC: 512+515.1
MSC: Primary 20F36; Secondary 20F99
Received: 10.08.1985

Citation: G. G. Gurzo, “Systems of generators for centralizers of rigid elements of the braid group”, Izv. Akad. Nauk SSSR Ser. Mat., 51:5 (1987), 915–935; Math. USSR-Izv., 31:2 (1988), 223–244

Citation in format AMSBIB
\Bibitem{Gur87}
\by G.~G.~Gurzo
\paper Systems of generators for centralizers of rigid elements of the braid group
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1987
\vol 51
\issue 5
\pages 915--935
\mathnet{http://mi.mathnet.ru/izv1325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=925088}
\zmath{https://zbmath.org/?q=an:0678.20021|0661.20025}
\transl
\jour Math. USSR-Izv.
\yr 1988
\vol 31
\issue 2
\pages 223--244
\crossref{https://doi.org/10.1070/IM1988v031n02ABEH001063}


Linking options:
  • http://mi.mathnet.ru/eng/izv1325
  • http://mi.mathnet.ru/eng/izv/v51/i5/p915

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:129
    Full text:52
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020